| Model Number |
MMT-723NAS |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/31/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had rainbow effect preventing the customer from seeing.Troubleshooting was not performed.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test, rewind test, basic occlusion test, prime/a33 test, excessive no delivery test and occlusion test.No unexpected no delivery alarm noted.Device received a21 alarmed after battery change and resets time or date to factory default due to c13 voltage leak at interface board, device failed a21 alarm test due to c13 voltage leak at interface board.Lcd display window look normal no rainbow effect noted.(b)(4).